MathSciNet Relay Station
MathSciNet bibliographic data
MR2863419 14F22 (16K50 19D23 55Q45)
Antieau, Benjamin Cohomological obstruction theory for Brauer classes and the period-index problem. J. K-Theory 8 (2011), no. 3, 419–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement